# SDR DHL200342543

- Difficulty date: November 20, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  NR 1 CARGO DOOR FUSELAGE FRAME LOWER FWD CORNER AREA WITH DENTS.  DAMAGED FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-10-1 FIG 1.  CUT OUT DAMAGED UPPER CHORD AND FABED NEW ONE FROM BAC1503-100274 PO334880 DIM 42 INCHES & SPLICE ANGLE 9 INCHES IAW B727 SRM 51-40-4 FIG 1.  CUT OUT DAMAGED WEB & FABBED NEW FROM 7075-T6 .071 DIM 31 X 4.25 INCH PO900242 & 2 EA SPLICE DOUBLERS SAME MAT DIM 8.5 X 4.25 INCH IAW 727 SRM 53-10-2 & 51-40-2 FIG 1.  REPAIR PARTS TREATED & PRIMED IAW 727 SRM 51-10-2.  INSTALLED IAW 727 SRM 51-40-2 FIG 1 & 51-40-4 FIG 1.
